Author Topic: I Had To Reinstate Klonopin  (Read 250 times)

[Buddie]

I Had To Reinstate Klonopin
« on: June 06, 2022, 02:31:21 pm »
I didn't want to do it but the extreme shakiness and anxiety made me reinstate my Klonopin at a very low dose. I plan on keeping at my pre-withdrawl level near .08 mg.
When I do eventually come off for good I will microtaper which will hopefully make the withdrawal symptoms less painful!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I Had To Reinstate Klonopin
« Reply #1 on: June 06, 2022, 02:57:42 pm »
I'm sorry to hear you've had such a rough time, I hope you can stabilize and start feeling better. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I Had To Reinstate Klonopin
« Reply #2 on: June 06, 2022, 03:04:51 pm »
Thank you [...] for your usual cocen and empathy. Yes I was not doing well and hope to stabilize soon. The one positive is,that I was able to get by at such a low dose. I might even try to take it every other day due to it's longer half life. Let's see!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I Had To Reinstate Klonopin
« Reply #3 on: June 06, 2022, 03:12:52 pm »
Is your shakiness on the inside or can you see it, I had what I called inner trembling and it was my last symptom to leave.  Be sure to give yourself plenty of time to stabilize.

I'm concerned about dosing every other day, we typically discourage this since it tends to have a whiplash effect with symptoms, a steady blood serum level has been found to help keep things on an even keel. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I Had To Reinstate Klonopin
« Reply #4 on: June 06, 2022, 03:20:53 pm »
You are correct that a daily dose is better. The shakiness is more of an unease feeling which is a very dreadful feeling.

I hope to stabilize soon!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: I Had To Reinstate Klonopin
« Reply #5 on: June 07, 2022, 08:06:59 pm »
Please don't feel bad for reinstating. 0.08 in my opinion is still a high dose to jump from. I'll only consider jumping when I reach around 0.025. You tried it, it didn't work unfortunately and you're going to keep fighting the fight! I hope stabilization is around the corner.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.